# SDR R61A201209150506

- Difficulty date: September 15, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N162HL
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000231
- Aircraft time: 9,749 hours, 5,358 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE FORWARD LEFT SEAT TRACK CORRODED BETWEEN FRAMES 13 AND 19.  MAINTENANCE REMOVED AND REPLACED THE FORWARD LEFT SEAT TRACK IAW EMB 190 SRM 51-40-02, 51-40-04, 51-41-01, 51-41-02, 51-43-01, AND 51-43-02.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
